# SDR UPS97222626

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: MFAB57CH002
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING CUSTOMER CARD 510847, FOUND THE LOWER CENTER SPAR CHORD TO BE CORRODED.  REMOVED CORRODED SPAR CHORD PROCURED NEW SPAR CHORD AND INSTALLED IAW EWO 97-2136 UNDER FILE NR 727-57-1812.
